# SDR ASAA2018021823606

- Difficulty date: February 18, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 39,980 hours, 11,985 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Spinner
- Part number: 3370051180
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASKCARD 78472002,  FOUND THE FRONT SPINNER CONE MISSING BLACK SULFURIC ANODIZING.  ACFT GROUNDED.  REMOVED AND REPLACED THE SPINNER CONE IAW AMM 72-21-01-401.
